The Cause Of Bleeding Out Of The Vagina After Using An Obstetric Booster

Illustration of The Cause Of Bleeding Out Of The Vagina After Using An Obstetric Booster
Illustration: The Cause Of Bleeding Out Of The Vagina After Using An Obstetric Booster

good morning doc. I want to ask about pregnancy. I hpht on February 27 ,2020 last March the 25th I tested the results of line 2. Then I waited for 1 week. Pas 1 week on 2april2020 I check again and the results are the same line 2. Then I immediately check with Dr. In content, then I was transgaginal because I was only late for a week. And the results of that ultrasound circle are still small. Is that an embryo or a fetus? I asked her how many weeks she was from her pregnancy, but she said she didn’t know because it wasn’t visible. I was told to go back again on 16april2020. Then I was given an ustrogestant drug that strengthens the womb. Every night 1 tablet is inserted into the vagina. Gradually 3 days. On the 4th day, why did I bleed? But a little. At least 1-2 drops until now still come out a little, but I also do not feel abdominal pain. What should I do, doc. I immediately check again, what are you waiting for the control date? Thank you dock

1 Answer:

Hello Dwi,


Thank you for the question.

Late menstruation accompanied by positive testpack results is most likely a sign that you are pregnant. However, aside from being pregnant, menstruation late can also occur due to stress, fatigue, hormonal disorders, obesity, unhealthy diet, ovarian cysts, grape pregnancy, ectopic pregnancy, empty pregnancy, thyroid gland disorders, pituitary gland disorders, and various other diseases. The way the testpack is not right, and some of the factors that cause menstrual delays can also make a false positive testpack.


If after ultrasound there is a small circle in your uterus, this circle may refer to the sac of pregnancy. But indeed, if there is no visible fetus in this circle, it is uncertain whether you are actually pregnant or not. Because, empty pregnancy can also cause the appearance of a circle in the uterus that resembles a pregnancy sac.


The discharge of blood spots that you are experiencing at this time, can naturally occur due to pregnancy spots, due to drug side effects, or also due to various pregnancy disorders and medical disorders above. Although you do not experience abdominal pain, if these spots appear repeatedly with a considerable amount, you better check back to the doctor or obstetrician to be sure what the cause.


In the meantime, you can do it first:

Rest totally, do not do any activity, except for light ones
Do not have sex before the doctor declares it safe
Take care of your food and drink intake
Don't think too much
Keep your intimate organs clean
Do not take any medicine or herbal medicine, other than those given by the doctor
Many pray to God to be given the best

Hope this helps ...

: by

Related Question

Difficulty Urinating?

Difficulty Urinating?

(8 months ago)

I am 26 years old. I have difficulty urinating and feel pain, urinating incomplete must go back and forth to shower... Read more

How To Find Out The Steroid Content In Skincare?

How To Find Out The Steroid Content In Skincare?

(9 months ago)

Good evening doktorI want to ask, I just started for facial treatment (age 22), I started in one beauty clinic, but after I read2 in the blog a lot of comments are not good, but at... Read more

What Are The Rules For Using Ovules To Treat Vaginal Discharge?

What Are The Rules For Using Ovules To Treat Vaginal Discharge?

(7 months ago)

In the afternoon, Wednesday I did an Iiva test. It is recommended to check because my vaginal discharge is thick like porridge in many quantities. Before I got to the doctor, I was... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *